ALZAHARY Thamir C.,
The simple and multiple zero points of meromorphic functions.
Hokkaido Mathematical Journal, 38 (2009) pp.303-314
The paper studies the counting functions of the simple and multiple zero points of meromorphic functions that share three values with finite weight. The results in this paper improve some results of H.X. Yi, X.M. Li and H.X. Yi and other authors. Examples show that the results in this paper are best possible.
|Uncontrolled Keywords||Meromorphic function, Weighted sharing, Small function.|